Items where Author is "Sommacal, Matteo"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 33.

Article

Caso Huerta, Marcos, Degasperis, Antonio, Leal da Silva, Priscila, Lombardo, Sara and Sommacal, Matteo (2022) Periodic and Solitary Wave Solutions of the Long Wave–Short Wave Yajima–Oikawa–Newell Model. Fluids, 7 (7). p. 227. ISSN 2311-5521

Stickels, Christian Philip, Nadarajah, Ramesh, Gale, Chris P, Jiang, Houyuan, Sharkey, Kieran J, Gibbison, Ben, Holliman, Nick, Lombardo, Sara, Schewe, Lars, Sommacal, Matteo, Sun, Louise, Weir-McCall, Jonathan, Cheema, Katherine, Rudd, James H F, Mamas, Mamas and Erhun, Feryal (2022) Aortic stenosis post-COVID-19: a mathematical model on waiting lists and mortality. BMJ Open, 12 (6). e059309. ISSN 2044-6055

Caso Huerta, Marcos, Degasperis, Antonio, Lombardo, Sara and Sommacal, Matteo (2021) A new integrable model of long wave–short wave interaction and linear stability spectra. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 477 (2252). p. 20210408. ISSN 1364-5021

Demontis, Francesco, Ortenzi, Giovanni, Sommacal, Matteo and van der Mee, Cornelis (2019) The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. I. Direct and inverse scattering theory. Ricerche di Matematica, 68 (1). pp. 145-161. ISSN 0035-5038

Demontis, Francesco, Ortenzi, Giovanni, Sommacal, Matteo and van der Mee, Cornelis (2019) The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. II. IST and closed-form soliton solutions. Ricerche di Matematica, 68 (1). pp. 163-178. ISSN 0035-5038

Degasperis, Antonio, Lombardo, Sara and Sommacal, Matteo (2019) Rogue Wave Type Solutions and Spectra of Coupled Nonlinear Schrödinger Equations. Fluids, 4 (1). p. 57. ISSN 2311-5521

Demontis, Francesco, Lombardo, Sara, Sommacal, Matteo, van der Mee, Cornelis and Vargiu, F. (2018) Effective generation of closed-form soliton solutions of the continuous classical Heisenberg ferromagnet equation. Communications in Nonlinear Science and Numerical Simulation, 64. pp. 35-65. ISSN 1007-5704

Degasperis, Antonio, Lombardo, Sara and Sommacal, Matteo (2018) Integrability and linear stability of nonlinear waves. Journal of Nonlinear Science, 28 (4). pp. 1251-1291. ISSN 0938-8974

Demontis, Francesco, Ortenzi, Giovanni and Sommacal, Matteo (2018) Heisenberg ferromagnetism as an evolution of a spherical indicatrix: localized solutions and elliptic dispersionless reduction. Electronic Journal of Differential Equations, 2018 (106). pp. 1-34. ISSN 1072-6691

Ablowitz, Mark, Barone, Vincenzo, de Lillo, Silvana and Sommacal, Matteo (2012) Traveling Waves in Elastic Rods with Arbitrary Curvature and Torsion. Journal of Nonlinear Science, 22 (6). pp. 1013-1040. ISSN 0938-8974

Gómez-Ullate, David, Santini, Paolo, Sommacal, Matteo and Calogero, Francesco (2012) Understanding complex dynamics by means of an associated Riemann surface. Physica D: Nonlinear Phenomena, 241 (16). pp. 1291-1305. ISSN 01672789

Hoefer, Mark and Sommacal, Matteo (2012) Propagating two-dimensional magnetic droplets. Physica D: Nonlinear Phenomena, 241 (9). pp. 890-901. ISSN 0167-2789

Hoefer, Mark, Sommacal, Matteo and Silva, Tom (2012) Propagation and control of nanoscale magnetic-droplet solitons. Physical Review B, 85 (21). p. 214433. ISSN 1098-0121

Bruschi, Mario, Calogero, Francesco, Leyvraz, François and Sommacal, Matteo (2011) Generalization of an invertible transformation and examples of its applications. Journal of Nonlinear Mathematical Physics, 18 (04). pp. 519-540. ISSN 1402-9251

de Lillo, Silvana and Sommacal, Matteo (2011) Neumann problem on the semi-line for the Burgers equation. Boundary Value Problems, 34 (1). pp. 1-10. ISSN 1687-2762

Calogero, Francesco, Leyvraz, François and Sommacal, Matteo (2011) Novel rate equations describing isochronous chemical reactions. Journal of Mathematical Chemistry, 49 (4). pp. 870-879. ISSN 0259-9791

Bruschi, Mario, Calogero, Francesco, Leyvraz, François and Sommacal, Matteo (2011) An invertible transformation and some of its applications. Journal of Nonlinear Mathematical Physics, 18 (s1). pp. 1-31. ISSN 1402-9251

de Lillo, Silvana, Lupo, Gaia and Sommacal, Matteo (2010) Helical configurations of elastic rods in the presence of a long-range interaction potential. Journal of Physics A: Mathematical and Theoretical, 43 (8). 085214. ISSN 1751-8113

Calogero, Francesco, Leyvraz, François and Sommacal, Matteo (2010) Isochronous rate equations describing chemical reactions. Journal of Physics A: Mathematical and Theoretical, 43 (43). p. 434010. ISSN 1751-8113

Argeri, Mario, Barone, Vincenzo, de Lillo, Silvana, Lupo, Gaia and Sommacal, Matteo (2009) Elastic rods in life- and material-sciences: A general integrable model. Physica D: Nonlinear Phenomena, 238 (13). pp. 1031-1049. ISSN 0167-2789

Argeri, Mario, Barone, Vincenzo, de Lillo, Silvana, Lupo, Gaia and Sommacal, Matteo (2009) Existence of energy minimums for thin elastic rods in static helical configurations. Theoretical and Mathematical Physics, 159 (3). pp. 698-711. ISSN 1751-8113

Sommacal, Matteo, Gomez-Ullate, David, Lombardo, Sara, Manas, Manuel, Mazzacco, Marta and Nijhoff, Frank (2009) Special issue on current trends in integrability and non linear phenomena. Journal of Physics A: Mathematical and Theoretical, 42 (47). p. 470201. ISSN 1751-8113

Calogero, Francesco, Gómez-Ullate, David, Santini, Paolo and Sommacal, Matteo (2009) Towards a theory of chaos explained as travel on Riemann surfaces. Journal of Physics A: Mathematical and Theoretical, 42 (1). 015205. ISSN 1751-8113

de Lillo, Silvana, Lupo, Gaia and Sommacal, Matteo (2007) Half-line solutions of a nonlinear heat conduction problem. Theoretical and Mathematical Physics, 152 (1). pp. 926-932. ISSN 1751-8113

Calogero, Francesco, Françoise, Jean Pierre and Sommacal, Matteo (2007) Solvable nonlinear evolution PDEs in multidimensional space involving elliptic functions. Journal of Physics A: Mathematical and Theoretical, 40 (30). F705-F711. ISSN 1751-8113

Calogero, Francesco, Françoise, Jean Pierre and Sommacal, Matteo (2007) Solvable nonlinear evolution PDEs in multidimensional space involving trigonometric functions. Journal of Physics A: Mathematical and Theoretical, 40 (18). F363-F368. ISSN 1751-8113

Calogero, Francesco and Sommacal, Matteo (2006) Solvable Nonlinear Evolution PDEs in Multidimensional Space. Symmetry, Integrability and Geometry: Methods and Applications, 2 (88). pp. 1-17. ISSN 1815-0659

Sommacal, Matteo and Gomez-Ullate, David (2005) Periods of the Goldfish Many-Body Problem. Journal of Non-linear Mathematical Physics, 12 (s1). pp. 351-362. ISSN 1402-9251

Calogero, Francesco, Gomez-Ullate, David, Santini, Paolo and Sommacal, Matteo (2005) The transition from regular to irregular motions, explained as travel on Riemann surfaces. Journal of Physics A: Mathematical and General, 38 (41). pp. 8873-8896. ISSN 0305-4470

Gomez-Ullate, David, Hone, Andy and Sommacal, Matteo (2004) New many-body problems in the plane with periodic solutions. New Journal of Physics, 6. p. 24. ISSN 1367-2630

Sommacal, Matteo, Françoise, Jean Pierre and Calogero, Francesco (2003) Periodic Solutions of a Many-Rotator Problem in the Plane. II. Analysis of Various Motions. Journal of Non-linear Mathematical Physics, 10 (2). pp. 157-214. ISSN 1402-9251

Sommacal, Matteo and Calogero, Francesco (2002) Periodic Solutions of a System of Complex ODEs. II. Higher Periods. Journal of Non-linear Mathematical Physics, 9 (4). pp. 483-516. ISSN 1402-9251

Book Section

Degasperis, Antonio, Lombardo, Sara and Sommacal, Matteo (2019) Coupled nonlinear Schrödinger equations: spectra and instabilities of plane waves. In: Nonlinear Systems and Their Remarkable Mathematical Structures. CRC Press, Boca Raton, pp. 206-248. ISBN 9780367208479

This list was generated on Fri Sep 30 00:42:17 2022 UTC.